Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Painful and swollen foot due to corn, using corn caps. Advice - Online Doctor Chats

Date : 12-Jun-2013
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
User:Hi doctor
Doctor:Good afternoon
Doctor:xxxxxxx here
Doctor:Please proceed with your query
User:Godd afternoon
User:I have got a Corn in mu foot
User:and i am trying putting a corn cap for past 3 months
Doctor:Did you use the corn caps?
User:for past 3 months
User:and now some area beside that corn is sweeling
User:and causing me a lot of pain
Doctor:Sorry to hear that
Doctor:You can get it excised by a surgeon rather than suffering in pain
User:okk could you plz suggest me some doctor xxxxxxxxxx
Doctor:Please confirm your contact number
Doctor:We shall call you and guide you on this
Doctor:Thank you
Doctor:We shall call you soon
User:Thanks a lot
Doctor:Meanwhile, continue to use the corn caps
Doctor:Thank you too
Doctor:Is that all for now?
User:one more question
User:after getting it excised will it come back again
User:or for always it will be removed
Doctor:There is chance that it might recur
User:then what should i do
Doctor:You must keep your feet dry most of the times to avoid getting the corn
Doctor:Is that all?
Doctor:Get well soon
Doctor:bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor